# SDR UIEA2021092202073

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 22,150 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Overserviced
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER PUSH BACK. RESTARTED APU AND RAN FOR 3 MIN THEN SHUT DOWN AGAIN. RETURN TO GATE.( FOUND APU OIL OVER SVCD. PROPERLY SVCD APU IAW AMM 12-13-04. VERIFIED PROPER OIL SVC. PERFORMED FIM 49-11 FT 958. NO FAULTS NOTED. SYSTEM SATISFACTORY. OPS CHECK GOOD PER AMM49-11-00. )
